Hashemi, M., Polkouei, M.. (1394). Some numerical results on two classes of finite groups. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 3(1), 63-72.
M. Hashemi; M. Polkouei. "Some numerical results on two classes of finite groups". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 3, 1, 1394, 63-72.
Hashemi, M., Polkouei, M.. (1394). 'Some numerical results on two classes of finite groups', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 3(1), pp. 63-72.
Hashemi, M., Polkouei, M.. Some numerical results on two classes of finite groups. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1394; 3(1): 63-72.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.